# SDR ASAA2018090526002

- Difficulty date: September 3, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 16,317 hours, 5,443 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON DESCENT INTO SOA AROUND 10,000 (OPERATING ON THE RIGHT PACK) CABIN ALTITUDE STARTED CLIMBING TO OVER 1500'/MIN. ON FINAL THE EQUIPMENT COOLING EXHAUST LIGHT ILLUMINATED NOTE THROTTLES AT IDLE ON DSCNT. GROUNDED - YES. ACCOMPLISHED PACK TEMP CONTROL BITE REF FIM 21-62 TASK 801. LEFT AND RIGHT CONTROLLERS SHOW NO FAULTS IN HISTORY AND NO CURRENT FAULTS. VERIFICATION ALSO PASSED. PRESSURIZED ACFT. NO LEAKS NOTED. ACCOMPLISHED OPS TEST ON EQUIPMENT COOLING FANS PER AMM 21-27-00-700-802 OPS TEST GOOD.
